# SDR A6WA201441545

- Difficulty date: May 9, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- Engine: Ge CF34*
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER CORE COWL CRACKED ON INNER SKIN, FWD OF DRAIN HOLE.  REPAIRED INNER SKIN IAW CMM 71-12-01 REPAIR NR SRS046.
